# SDR REXA2019102411487

- Difficulty date: October 1, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N929XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15191
- Aircraft time: 27,300 hours, 17,973 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BBDREF001177967
- Condition: Corroded
- Location: Bs 693-977
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON FLOOR SEAT RAIL FROM [FS693 TO FS838] [FS838 TO FS847+62][FS847+62 TO FS977], LBL 9 AND RBL 9 AT PAX CABIN. (CPAX).
SUMMARY OF NRC 00150, CORROSION LEVEL-2:  FLOOR SEAT RAIL FROM [FS693 TO FS838] [FS838 TO FS847+62][FS847+62 TO FS977], LBL 9 AND RBL 9 AT PAX CABIN WERE REPLACED PER CRJ-900 AMM 53-00-49-400-801 (CONFIG.7) PAR. 4B AND SRM 51-41-02-001-001-A01.
